# SDR MASA200600126

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,461 hours, 8,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7146 IAD - DIVERTED TO RDU, DUE TO PAX DOOR OUTER HANDLE MSG IN FLIGHT.  OPS CHECKED GOOD.
